# SDR AUS20030997

- Difficulty date: September 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Loose
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) STRONG SMELL OF FUEL IN COCKPIT. INVESTIGATION FOUND A LOOSE HOSE NUT CONNECTION ON THE FCU AND A LOOSE HOSE ON THE FUEL STRAINER ASSEMBLY. PERSONNEL/MAINTENANCE ERROR.
